| Catalog Number |
IAB-05850-LWS-SC |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "suspected iab abrasion".Additional information states that the iab catheter was removed and not replaced.No patient injury or consequence reported.The patient's current condition is "unknown".
Additional Manufacturer Narrative
(b)(4.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint of "suspected iab abrasion" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported c omplaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.